View Single Post
Unread 04-17-2006, 01:16 AM   #24
Brett
Senior Member
 
Posts: 2,760
Default

Caroline,
I am ahealthy 43yr old male in good physical condition. The only medication i take other than sub is 480mg Verapimil for hypertenion. My wife said my breathing sounds normal. Last nite after I finally went to sleep, she said my body jumped and jolted, Legs, arms,. She said this happened off and on for about an hour. I always had this problem when I reduced my opiate dose. I have been on sub 3 weeks off methodone 4 weeks. I have no problems during the day. I am very active physically in my job each day. It seems to me this has something to do with full opiates, Im not sure why. I recently had a physical with blood work done. Everything was normal. I may try taking my sub dose later in the evening to see if that helps.

Stacey
The past few nights I tried sleep aides, It didnt help. I hope this is part of methodone withdrawl, and it will be over soon. I have to schudule a appt with my sub doc this week I will see what he thinks. If it werent for this I would be doing fine.
Thanks to everyone who has tried to help.

brett
Brett is offline   Reply With Quote